On uniqueness of a classical solution of the system of non-linear 1-D Saint Venant equations
Author affiliations
DOI:
https://doi.org/10.15625/0866-7136/10004Abstract
In this paper the theorem of uniqueness of a classical solution of the system of non-linear 1-D Saint Venant equations is proved. This uniqueness theorem is setup for the system of non-linear 1-D Saint Venant equations in canonical form under respective initial and boundary conditions.
Downloads
Downloads
Published
30-12-1999
How to Cite
Lai, H. V., Long, L. M., & Chung, M. D. (1999). On uniqueness of a classical solution of the system of non-linear 1-D Saint Venant equations. Vietnam Journal of Mechanics, 21(4), 231–238. https://doi.org/10.15625/0866-7136/10004
Issue
Section
Research Article
License

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.